# SDR SWAA2019062133988

- Difficulty date: June 17, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 43,822 hours, 21,554 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Condition: Cracked
- Location: Lt Mlg Door
- Component: Door, Boeing
- Component part number: 113A82007
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H MAIN LANDING GEAR CENTER GEAR DOOR CRACKED AT WEB.   R&R CENTER GEAR DOOR PER MT.
